# SDR REXA2021082500644

- Difficulty date: August 12, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH690371172
- Condition: Corroded
- Location: Bs 865-881 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL @ STRINGER 24R IS CORRODED BETWEEN FS865-FS881. - REMOVED & REPLACED INTERCOSTAL AT STR 24R FS 865 - 881 IAW REO 690-53-51-298.
